# SDR VNAA9808005

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: AE20768
- Condition: Failed
- Location: Anti-Skid Syst
- Part time: 77,953 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AN ANTI-SKID FAIL WARNING MESSAGE OCCURRED, DURING TAXI OUT FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE ANTI-SKID CONTROL UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-42-11. OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
